Man-Duen Choi
Man-Duen Choi
Professor of Mathematics, University of Toronto
Verified email at math.toronto.edu - Homepage
TitleCited byYear
Completely positive linear maps on complex matrices
MD Choi
Linear Algebra Appl. 10, 285-290, 1975
19491975
Injectivity and operator spaces
MD Choi, EG Effros
Journal of functional analysis 24 (2), 156-209, 1977
4901977
A Schwarz inequality for positive linear maps on C*-algebras
MD Choi
Illinois J. Math. 18, 565-574, 1974
4211974
Sums of squares of real polynomials
MD Choi, TY Lam, B Reznick
Proceedings of Symposia in Pure mathematics 58, 103-126, 1995
3721995
The completely positive lifting problem for C*-algebras
MD Choi, EG Effros
Annals of Mathematics, 585-609, 1976
3111976
Positive linear maps on C*-algebras
MD Choi
Canadian J, Math. 24 (3), 520-529, 1072
285*1072
Positive semidefinite biquadratic forms
MD Choi
Linear Algebra and its Applications 12 (2), 95-100, 1975
2381975
Extremal positive semidefinite forms
MD Choi, TY Lam
Mathematische Annalen 231 (1), 1-18, 1977
1791977
Nuclear C*-algebras and the approximation property
MD Choi, EG Effros
American Journal of Mathematics 100 (1), 61-79, 1978
1751978
Tricks or treats with the Hilbert matrix
MD Choi
The American Mathematical Monthly 90 (5), 301-312, 1983
1651983
Gauss polynomials and the rotation algebra
MD Choi, GA Elliott, N Yui
Inventiones mathematicae 99 (1), 225-246, 1990
1541990
Some assorted inequalities for positive linear maps on C*-algebras
MD Choi
Journal of Operator Theory, 271-285, 1980
1501980
The full C∗-algebra of the free group on two generators
MD Choi
Pacific Journal of Mathematics 87 (1), 41-48, 1980
1421980
Nuclear C*-algebras and injectivity: the general case
MD Choi, EG Effros
Indiana University Mathematics Journal 26 (3), 443-446, 1977
1371977
Positive linear-maps
MD Choi
Proceedings of Symposia in Pure Mathematics 38, 583-590, 1982
1271982
A Simple C*-Algebra Generated by Two Finite-Order Unitaries
MD Choi
Canadian Journal of Mathematics 31 (4), 867-880, 1979
1221979
Linear maps preserving commutativity
MD Choi, AA Jafarian, H Radjavi
Linear Algebra and its Applications 87, 227-241, 1987
1141987
Geometry of higher-rank numerical ranges
MD Choi, M Giesinger, JA Holbrook, DW Kribs
Linear and Multilinear Algebra 56 (1-2), 53-64, 2008
932008
The Pythagoras number of some affine algebras and local algebras
MD Choi, ZD Dai, TY Lam, B Reznick
J. reine angew. Math 336, 45-82, 1982
851982
Higher-rank numerical ranges and compression problems
MD Choi, DW Kribs, K Życzkowski
Linear algebra and its applications 418 (2-3), 828-839, 2006
842006
The system can't perform the operation now. Try again later.
Articles 1–20